# SDR UIEA2021090201941

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOESN'T PAINT WEATHER MULTIPLE THUNDERSTORM SYSEMS ACROSS THE US AFTER APPEARED ONSCREEN( PERFORMED OPS TEST WXR LT & RT IAW AMM 34-43-00. OPS TEST GOOD AT THIS TIME. )
